# SDR 98ZZZX119

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: 6541611320
- Condition: Worn
- Location: Rt Mlg
- Part time: 19,033 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION PIN, OUTER STRUT BORES ARE CORRODED AND OUTER STRUT TO TRUNNION LINK HATS ARE WORN OFF.  REPLACED TRUNNION IN (PN 'OFF' 65R-46113-20 SN 'OFF' AT631/PN 'ON' 65-46113-25, SN 'ON' 0232).  OUTER STRUT WAS REPAIRED IAW BOEING OHM 32-11-11.  REF:  OPERATOR CONTROL NR F3LA97156.
